Bulletin of the American Mathematical Society

Continuous flows with closed orbits

Anatole Beck

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 66, Number 4 (1960), 305-307.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523587

Mathematical Reviews number (MathSciNet)
MR0117714

Zentralblatt MATH identifier
0098.14404

Citation

Beck, Anatole. Continuous flows with closed orbits. Bull. Amer. Math. Soc. 66 (1960), no. 4, 305--307. https://projecteuclid.org/euclid.bams/1183523587


Export citation